# SDR DHL2007786509

- Difficulty date: March 16, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 486-492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION IN LWR SECTION OF SEAT TRACK CUTOUT AT RT BS 486 TO 492.5, RBL 45.  EVAL FOUND SEAT TRACK PITTING CORROSION BEYOND LIMITS.  REMOVED SEAT TRACK FROM BS 480 TO 690 IAW B727 SRM 53-10-5, FIG 1.  FABRICATED AND TRIMMED AS REQUIRED NEW SEAT TRACK SECTION P/N BAC 1520-792 IAW B727 SRM 53-10-5, FIG 1.  TREATED, PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED SEAT TRACK IAW B727 SRM 53-10-5, FIG 1.
